Takes doxycycline for acne. Painful throat and shoulder blades. What is wrong?
My 18 year old daughter is at college and takes doxycycline for her acne . She called last Saturday night and had pain in her throat after taking her medication with tea. The pain in the throat persisted throughout Sunday and and has, seemingly, moved down her trachea. The past couple of days, she says the pain has moved into the chest area near the top of the rib cage but radiating sharply into her back into the shoulder blade. The pain is constant, except when she is just reflex swallowing . She says it is bad even when she tries to drink water. Should she be concerned? She is approximately 3 hours from home. The college infirmary is open again tomorrow morning at 8:30 a.m. She is NOT a complainer and is very healthy and physically active. She weighs 180 lbs and is 5 7 tall.
SHE MAY BE EITHER ALLERGIC TO DOXY
YOU STOP AND SEE IF IT GOES IN 2 WEEK IT MEAS ALLERGIC TO DOXY
YOU JUST GIVE ANTI ALLERGICS
TAB ALLEGRA 120 MGM BD
CAP MOZA PLUS MORNING
SYP MUCANE GEL 2 TSF TDS
DO FOR 2 WEEK
DICLOFENIC SOS FOR PAIN
Answered: Mon, 24 Sep 2012
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]